Dollars over Dominion
The triumph of liberalism in Mexican-United States relations, 1861–1867
Bibliographic Data
| ID | 11910119 |
|---|---|
| Authors | D L Raby (University of Toronto, corresponding author) |
| Year | 1980 |
| Volume | 6 |
| Issue | 2 |
| Pages | 226-227 |
| Publication date | 1980-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal of Historical Geography (JOURNAL) |
| Journal identifiers | ISSN: 0305-7488 • E-ISSN: 1095-8614 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/0305-7488(80)90127-9 |
| OpenAlex | W2315418382 |
| Language | EN |
Dominion · Economic history · Liberalism · Political science · Politics · American Constitutional Law and Politics · American History and Culture · History · Latin American and Latino Studies · Law
| Highly cited | No |
|---|